# SDR AU510002020

- Difficulty date: June 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-28-140
- Engine: Lyc O320D3G
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TISN41
- Condition: Damaged
- Location: Nr 2
- Part time: 39 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CYLINDER BORE COATING MISSING, PISTON RINGS WORN AND SCORING ON PISTON SKIRT.
